# SDR DALA13016500946

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 424.625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL DOUBLER AT BS 424.625 BETWEEN LONGERON 26-27R ON LOWER AFTER DOOR JAMB CORNER AT FWD CARGO COMPARTMENT.   AREA DAMAGE WAS REMOVED AND PARTS OF REPAIR WERE TREATED AND PAINTED IAW ER/A 512878-14, REV ORIGINAL REPAIR WAS PERFORMED IAW ER/A 512878-14 AD REV ORIG. SRM 53-05, FIG 105 CONFIGURATION -7011.
